# SDR CA001024019

- Difficulty date: October 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS TAXIING TO POSITION WITH 34 PEOPLE ON BOARD, CREW REPORTED THAT THEY FELT THE RIGHT SIDE BRAKES DRAGGING AND THEY ALSO REPORTED THAT ANOTHER AIRCRAFT HAD SEEN SMOKE COMING FROM RIGHT WHEELS. AIRCRAFT WAS STRANDED ON ACTIVE TAXI WAY. RIGHT HAND INBOARD TIRE HAD BLOWN AND THE RIGHT HAND INBOARD BRAKE HAD LOCKED UP. THE BRAKE AND WHEEL ASSEMBLY WERE REPLACED OPS CHECKED GOOD.
